Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

RASH!!!

okay today i noticed i have a rash on my tummy right above my stretch marks and i dont know what it could of been caused from....i know its not caused by anything i ate or put on my skin...any comments

Answer Question
 
RIP.Caleb

Asked by RIP.Caleb at 7:43 PM on Jun. 7, 2009 in Pregnancy

Level 3 (20 Credits)
Answers (3)
  • some preganant women get dry patches and even sometimes rashes, be thankful it isnt on your face
    Mamaof2boys0709

    Answer by Mamaof2boys0709 at 8:27 PM on Jun. 7, 2009

  • Talk to your doctor. It sounds like it could be PUPPPS. I had this. It started on my belly and it spread all over my legs, feet, butt, and hands. It is sort of like poison ivy but it doesn't go away and the itch is constant. When it itches DO NOT SCRATCH IT. It makes it soooooo much worse. Try putting ice packs on it instead. PM me if you want to know more about what worked for me and Google PUPPPS (Pruritic urticarial papules and plaques of pregnancy) to see if this fits with your symptoms.

    I tried all of the remedies for this and can give you the low down. They say the only cure for it is to just give birth and the rash will go away afterward. I got mine to go away before birth so let me know if you want more info.
    beckcorc

    Answer by beckcorc at 9:08 PM on Jun. 7, 2009

  • If it itches it could def be puppps, like beckcorc said. I have it as well. I didnt know it had anything to do with pregnancy, but i mentioned it to my dr incase, because she was going to see it at my appt anyways, and she just said that it can be common, and its not going to hurt anything...other than the fact that you are going to be itchy. She said it can spread, thankfully mine really didnt, just more bumps on my stomach in the last week or so, but thats it. She also said that nothing will "cure" it except delivering the baby. lovely. lol. Ive been putting cocoa butter on it sometimes in the morning, and sometimes at night, and it seems to help a little.

    as for what causes it (IF this actually is what you have going on), my dr said that its caused by an increase in estrogen or something in your system. I haven't looked it up any further, but thats the info i can give on it.
    itsbree2you

    Answer by itsbree2you at 11:40 PM on Jun. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN